# SDR HEEA118523

- Difficulty date: December 19, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- Aircraft time: 21,832 hours
- Engine: Allsn 250C30S
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 30-40 SECONDS AFTER COMPLETION OF CRUISE CHECKLIST AT 2750 FEET NR1 ENGINE FAILED.  COMPLETED EMERGENCY CHECKLIST.   DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.
